# SDR ARWA20030911

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 66,189 hours, 29,534 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Drain Line
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM B REVERSER QTY LOW AND DECREASING.  SWITCHED POWERS OFF, STOPPED FLUID LOSS.   REMOVED AND REPLACED 2R SYSTEM CASE DRAIN LINE.  RAN ENGINE OPERATIONAL CHECK NORMAL, NO LEAKS NOTED.
